# SDR YENA201812280891

- Difficulty date: December 28, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000073
- Aircraft time: 32,893 hours, 20,989 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF1453
- Condition: Unwanted Deploy
- Location: L1 Door
- Part time: 18,278 hours, 12,132 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 112, ORD-BOS. L1 DOOR REQUIRED (MANUAL) DEPLOYMENT REQUIRED DUE TO (UNCOMMANDED) UNPACKING; R & R L1 SLIDE PACK ASSEMBLY IAW AMM 25-65-01/400. OK TO CONTINUE.  OP CHK OF ARM/DISARM AND DOOR CLOSING MECHANISM GOOD.
